# SDR FDEA201311242864

- Difficulty date: November 24, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 96,085 hours, 37,344 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT LEVEL 3 BLED AIR 1 TEMP HI COMPLIED WITH QRH NO FURTHER INDICATION DURING RETURN.  RELEASED FOR SERVICE IAW MEL 36-10-02-A.  REMOVED AND REPLACED PNEU TEMP SENSOR B3-18 PER FIM 36-10-11 STEP K AND MM 36-22-01-2. NO FAULTS NOTED.  TAXIED A/C TO RUN UP PAD PER JRH. RAN ENG UP TO 75%, N1 FOR FIVE MIN.  NR 1 AND NR 3 ENG TEMPS CLIMBED TO 170.  NO OVERHEAT.  A/C OK TO CONTINUE.
